Deux remarques sur un théorème de S. Eilenberg. (French) Zbl 0512.68063


68Q45 Formal languages and automata
Full Text: EuDML


[1] 1. A. ARNOLD et M. LATTEUX, A new proof of two theorems about rational transductions, Theoret. Computer Sci., vol. 8, 1979, p. 261-263. Zbl0401.68057 MR526208 · Zbl 0401.68057
[2] 2. J. BERSTEL, Transductions and context-free languages, Teubner, 1979. Zbl0424.68040 MR549481 · Zbl 0424.68040
[3] 3. S. EILENBERG, Automata, Languages, and Machines, vol. A, Academic Press, 1974. Zbl0317.94045 MR530382 · Zbl 0317.94045
[4] 4. K. KOBAYASHI, Classification of formal languages by functionnal binary transductions, Inform. and Control, vol. 15, 1969, p. 95-109. Zbl0193.32501 MR249226 · Zbl 0193.32501
[5] 5. J. SAKAROVITCH, Théorème de transversale rationnelle pour les automates à pile déterministes, in Proc. of the 4th G. I. Conf. on Theoretical Computer Science. (K. Weikrauch, ed.), Lecture Notes in Computer Sci., vol. 67, Springer, 1979, p. 276-285. Zbl0405.68067 MR568112 · Zbl 0405.68067
[6] 6. J. SAKAROVITCH, Syntaxe des langages de Chomsky, Thèse. Sci. Math., Univ., Paris VII, Paris, 1979.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.